MAUDE Adverse Event Report: OSCOR INC. MEDTRONIC REUSABLE EXTENSION CABLE; CABLE, ELECTRODE

OSCOR INC. MEDTRONIC REUSABLE EXTENSION CABLE; CABLE, ELECTRODE
Model Number 53912
Medical Device Problem Codes Break (1069); Capturing Problem (2891); No Pacing (3268)
Health Effect - Clinical Code Diminished Pulse Pressure (2606)
Date of Event 07/02/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is part of an internal retrospective review of complaints, conducted by oscor as a result of process improvements made to the complaint system to ensure proper medical device reporting is maintained.As part of the detailed review, this event has been determined to be reportable.This initial mdr is being submitted to meet our requirements of reporting.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that while a patient was connected to a external pulse generator (epg), non-capture was noted on the monitor.Output was increased to the maximum setting with no capture.The batteries in the epg were changed and intermittent pacing was noted with manipulation of the cable.The epg was changed out for a different one and capture was noted with return of pulse and blood pressure.Upon examination of the epg extension cable, it was noted that the cable was broken beneath the connection on the proximal black pin.The patient status returned to stable condition after resumption of pacing.No further patient complications have been reported as a result of this event.

Brand Name
MEDTRONIC REUSABLE EXTENSION CABLE
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key6437717
Report Number1035166-2017-00028
Device Sequence Number18840621
Product Code IKD
UDI-Device Identifier00885672101930
UDI-Public00885672101930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number53912
Device Catalogue Number53912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2016
Initial Report FDA Received Date03/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5391 EXTERNAL PACE GENERATOR, SERIAL NUMBER (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;